Logo eb34e03dab6a50586889053679cf7e9e77f6c5401cd36a1fac4bafa4e873adda Rocky Mountain Ruby

Sep 30, 2016
Denver, CO

Rocky Mountain Ruby is back for the seventh year, bringing together 250 developers in downtown Denver. Attendees will hear from nine industry leaders as we share practices and build our community.

We are dedicated to a harassment-free conference experience for everyone. Our full anti-harassment policy can be found here.

Purchase Tickets

Location

Speakers

We will feature seven sessions on development technologies and two community spotlights on important applications of those technologies.
Ingrid alongi f028a8f613738d890ff43582600f059fbedeec9e01a4766c92cc5ccfdbe6badb

Ingrid Alongi

Ingrid is a software engineer with experience in both interactive agencies and venture-funded start ups. She founded Quick Left, a software development company, which was acquired by Cognizant in 2016. With deep roots in the Colorodo technology community and many years experience as both a developer and leader, Ingrid is always interested in exploring the intersection of technology and human connection.

Dave thomas 787581cbb43a6578cfb6f74cb7cb91f169fbc4d17c6dab1d1ad50d38d89ba837

Dave Thomas

Dave opened Ruby to the English-speaking world with his book "Programming Ruby" and changed thousands of careers with "The Pragmatic Programmer". From there, he co-founded The Pragmatic Bookshelf publishing company which has gone on to publish the top-choice books for dozens of technologies. Dave has spent hundreds of hours coaching other developers in the classroom and on the job.

Kinsey ann durham bf097d074ceb6df82f323f04ac5d78fa67b3247994f2dbb106d55b97164fbb9c

Kinsey Ann Durham

Kinsey is a software engineer at GoSpotCheck here in Denver. She is the co-founder of Kubmo, a non-profit dedicated to building and teaching technology curriculum to young women around the world. She is the chair of the BridgeFoundry board and organizes the Scholars and Guides Programs for Ruby Central conferences.

Jackie ros 01d5ec27d1cd69aebf2b044097de8fd54ca8b23f4699b5656d125244b2006118

Jackie Ros

Can wearable IoT devices make us safer? Jackie founded Revolar to find out. She brings perspective and lessons learned from getting the product to market, accelerating the business through Techstars, and helping build the Denver community.

Erika carlson 8249de16672a38ed4f4c7ecbf0ca0b90d7966abfaa840e139803a90773f883c5

Erika Carlson

In 2011 Erika wrote her first line of Python. She fell in love with programming, decided to change paths, and is now a software developer and director of the Developer Apprentice Program at Detroit Labs. Erika is deeply passionate about creating a community of peers and mentors for women exploring the field of technology.

Saron yitbarek 59dbb318bd9eac3411ef6e93560e26c55d0e789bd688dcf87b70786130db9e33

Saron Yitbarek

Formerly an apprentice herself, she started the CodeNewbie movement: the most supportive community of programmers and people learning to code. Saron will bring her perspective to share ideas for learners and coaches.

Andi rugg 1b986ca8ebdc7f0ddf30313ab99fb78a853e9531a0cdf0438051f21bc3a5f1f3

Andi Rugg

Can we use data to fix the labor market? Across industries, there are many open jobs and many people under-employed or unemployed. Andi leads Skillful, an initiative from the Markle Foundation to help great people get the training to start great careers.

Sarah allen 14d80f45c411ea0458d297743bc29a39a1fa830dcf0c871134861088ffe2d440

Sarah Allen

Experienced software engineer who co-founded RailsBridge, launched a startup, and now Sarah is working to fix government with 18F.

Chad fowler 54c35d5f0b39e07019cf58a999151231b02161dfd23ee74e2c6fc232c46f7240

Chad Fowler

A long-time Ruby developer, community builder, and team leader - Chad has lived through Six-Sigma, a flagging unicorn startup, and finally small business success.

Schedule

Friday, September 30

  • 9:00 am 60 minutes
    Registration, Continental Breakfast, Games/Demos
  • 10:00 am 5 minutes
    Opening/Kickoff
  • 10:05 am 35 minutes
    Dave Thomas (pragdave.me)
  • 10:45 am 15 minutes
    Community Spotlight: Jackie Ros (Revolar)
  • 11:05 am 35 minutes
    Erika Carlson (Detroit Labs)
  • 11:45 am 35 minutes
    Kinsey Ann Durham (GoSpotCheck)
  • 12:25 pm 35 minutes
    Ingrid Alongi (Cognizant Quick Left)
  • 1:00 pm 60 minutes
    Lunch
  • 2:00 pm 5 minutes
    Reconvene
  • 2:05 pm 25 minutes
    Sarah Allen (18F)
  • 2:35 pm 15 minutes
    Community Spotlight: Andi Rugg (Skillful / Markle Foundation)
  • 2:55 pm 35 minutes
    Chad Fowler (Wunderlist / Microsoft)
  • 3:35 pm 35 minutes
    Saron Yitbarek (CodeNewbie)
  • 4:15 pm 15 minutes
    Thanks & Closing
  • 4:30 pm 90 minutes
    Social Hour (Sharpe Lobby)

Contact Us

Sponsors